I started tapering down from 75mg two nights, 63.5mg two nights, and currently at 50 mg for two nights. Ive experienced no withdrawals so far and was wondering if that means I might be able to stop this with no withdrawals? I know it might be a bit soon to tell. But would I had experienced something by now if i was going to? I also read online that people have a harder time as the dose got lower. Thanks for your help!
Tapering down from Trazodone and withdrawals?
I would continue to reduce slowly like you are and give even more time than a couple days between reductions. As you get to the lower doses you may experience some mild withdrawals, but should be manageable if you go slow enough. Be aware the reasons you are taking this medication my return though.
my2kin04; No don't just stop it you should take it down to the 25mg then 1/2 of that but you really might not have a lot of problems because you have had to change so often YOU should let the doctor know what your doing and if she has a better way of comming off of it I RELLY don't think the way you have had to take this that it well give you much problems good luck Chuck1957
Another stupid question, I should mention i suffer from anxiety so the reason why i ask so many questions is because of it. Let's say a week goes by on the 50mg and no withdrawals, would that mean i have a better chance of coming off it with out experiencing withdrawals? I would think any drop would produce something.
I know it's awful to dwell on things, but the internet stories i am ready of people trying to get off it are just horrid.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im am on 8mg on suboxone I wanna know how I can safely taper off of this without having withdrawals?
Posted 3 Jan 2010 • 2 answers
Posted 25 Jun 2011 • 5 answers
Posted 14 Jun 2015 • 2 answers
Posted 17 Jan 2017 • 1 answer
Posted 4 Mar 2017 • 2 answers